# SDR 99FDEA00083

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Inop
- Location: Main Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR HANDLE PLACED IN OFF POSITION, NOSE GEAR DOOR LIGHT AND MAIN GEAR DOOR LIGHT ILLUM.  *S/D*  REMOVED AND REPLACED LANDING GEAR ASSY UNIT PER MM 32-09-221.  REMOVED AND REPLACED MLG SEL VALVE PER 32-31-03-4.  AC OK TO CONTINUE.
